# SDR FDEA202208232030

- Difficulty date: August 23, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 50,915 hours, 8,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W860131
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANELS BETWEEN STA 1664 TO STA 2046 (MPN# 152W8601-31) UNDER   CENTERLINE RESTRAINT AREA  FOUND DENTS. REPAIRED MAIN DECK CARGO FLOOR PANELS BETWEEN STA 1664 TO STA 2046 (MPN# 152W8601-  31) UNDER CENTERLINE RESTRAINT AREA  DENTS AS PER B777 SRM 53-00-50-2R REPAIR 1 REV.   41.0, REPAIR  CLASSIFIED AS MAJOR PER GMM 6-2-100.
